Sur les programmes convexes définis dans des espaces vectoriels topologiques
Annales de l'Institut Fourier, Volume 20 (1970) no. 1, p. 457-491

We study optimally conditions and duality for convex programs : sup {f(x)|g(x)0} where f is a concave real-valued function which is defined on a subset of a real locally convex Hausdorff topological vector space E, and where g is a convex mapping of a subset of E into a real locally convex Hausdorff ordered topological vector space G. For this purpose, we define subdifferentials and a conjugate function of a G-valued function. We also introduce locally convex subsets and locally convex functions defined on a locally convex topological vector space. We obtain, in this way, several extensions of well-known results in convex programming.

On étudie les conditions d’optimalité et la dualité pour des programmes convexes : sup {f(x)|g(x)0}f est une fonction numérique concave définie dans un espace vectoriel topologique réel E localement convexe séparé, et où g est une application convexe d’une partie de E dans un espace vectoriel topologique localement convexe séparé et ordonné G. On définit à cet effet les sous-différentiels et la fonction conjuguée d’une fonction vectorielle à valeurs dans G. On introduit également les ensembles et fonctions localement convexes définis dans un espace localement convexe. On obtient ainsi diverses extensions de résultats connus en programmation convexe.

@article{AIF_1970__20_1_457_0,
     author = {Raffin, Claude},
     title = {Sur les programmes convexes d\'efinis dans des espaces vectoriels topologiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {20},
     number = {1},
     year = {1970},
     pages = {457-491},
     doi = {10.5802/aif.347},
     zbl = {0195.49601},
     mrnumber = {42 \#1527},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1970__20_1_457_0}
}
Raffin, Claude. Sur les programmes convexes définis dans des espaces vectoriels topologiques. Annales de l'Institut Fourier, Volume 20 (1970) no. 1, pp. 457-491. doi : 10.5802/aif.347. http://www.numdam.org/item/AIF_1970__20_1_457_0/

[1] K.J. Arrow, L. Hurwicz, H. Uzawa, Studies in linear and non-linear programming, Stanford University Press (California) (1958). | MR 21 #7115 | Zbl 0091.16002

[2] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris. | Zbl 0050.10703

[3] R.J. Duffin, Infinite programs, Linear inequalities and related systems (edited by Kuhn and Tucker) (1956) 158-170. | Zbl 0072.37603

[4] K.S. Krestchmer, Programmes in paired spaces, Canadian Journal of Mathematics, Vol. XIII, N° 2, (1961) 221-238. | MR 27 #5618 | Zbl 0097.14705

[5] H.W. Kuhn and A.W. Tucker, Non linear programming, Proceedings of the second Berkeley Symposium University of California Press (1951) 481-492. | MR 13,855f | Zbl 0044.05903

[6] K. Fan, A generalization of the Alaoglu-Bourbaki theorem and its applications, Math. Zeithschr. 88 (1965) 48-60. | MR 31 #2584 | Zbl 0135.34402

[7] J.J. Moreau, Fonctionnelles convexes, Séminaire sur les équations aux dérivées partielles, Collège de France, 1966-1967. | Numdam

[8] R. Pallu De La Barriere, Duality in dynamic programming, First International Conference on programming and control, Colorado Springs, SIAM Journal of control, Vol. 4 n° 1, féb. 1966. | MR 32 #9063 | Zbl 0158.10101

[9] B.N. Psenicnyj, Programmation convexe dans un espace normé, Kibernetika, (1965), 5, p. 46-54.

[10] Cl. Raffin, Programmes linéaires d'appui d'un programme convexe, application aux conditions d'optimalité et à la dualité, Revue Française d'Informatique et de Recherche opérationnelle, (Série rouge, n° 13, 1968, p. 27-60). | Numdam | Zbl 0177.48104

[11] Cl. Raffin, Sur les programmes convexes définis dans des espaces vectoriels topologiques, Note aux Comptes rendus de l'Académie des Sciences de Paris (t. 268, A, 1969, p. 738-741). | MR 39 #7944 | Zbl 0172.22301

[12] R.T. Rockafellar, Characterisation of the subdifferentials of convex functions, Pacific Journal of Mathematics, Vol. XVII (1966) 497-510. | MR 33 #1769 | Zbl 0145.15901

[13] R.T. Rockafellar, Extension of Fenchel's duality theorem for convex functions, Duke Math. Journal 33-1, March 1966, 81-89. | MR 32 #4517 | Zbl 0138.09301

[14] R.T. Rockafellar, Duality in non linear programming Amer. Math. Soc. 11 (1968) p. 400-422. | MR 39 #3822 | Zbl 0231.90037